Publication detail

On the system of difference equations $$ x_n=\frac{x_{n-1}y_{n-2}}{ay_{n-2}+by_{n-1}}, y_n=\frac{y_{n-1}x_{n-2}}{cx_{n-2}+dx_{n-1}}$$.

STEVIČ, S. DIBLÍK, J. IRIČANIN, B. ŠMARDA, Z.

Original Title

On the system of difference equations $$ x_n=\frac{x_{n-1}y_{n-2}}{ay_{n-2}+by_{n-1}}, y_n=\frac{y_{n-1}x_{n-2}}{cx_{n-2}+dx_{n-1}}$$.

English Title

On the system of difference equations $$ x_n=\frac{x_{n-1}y_{n-2}}{ay_{n-2}+by_{n-1}}, y_n=\frac{y_{n-1}x_{n-2}}{cx_{n-2}+dx_{n-1}}$$.

Type

journal article in Web of Science

Language

en

Original Abstract

We show that the investigated system of difference equations is solvable in closed form and by using obtained formulas we give some results on the long term behavior of their solutions.

English abstract

We show that the investigated system of difference equations is solvable in closed form and by using obtained formulas we give some results on the long term behavior of their solutions.

Keywords

System of difference equations; System solved in closed form; Long term behavior

RIV year

2015

Released

01.11.2015

Pages from

688

Pages to

704

Pages count

17

URL

BibTex


@article{BUT116576,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On the system of difference equations $$ x_n=\frac{x_{n-1}y_{n-2}}{ay_{n-2}+by_{n-1}}, y_n=\frac{y_{n-1}x_{n-2}}{cx_{n-2}+dx_{n-1}}$$.",
  annote="We show that the investigated  system of difference equations is solvable in closed form and by using obtained formulas we give some results on the long term behavior of their solutions.",
  chapter="116576",
  doi="10.1016/j.amc.2015.08.072",
  howpublished="online",
  number="270",
  volume="2015",
  year="2015",
  month="november",
  pages="688--704",
  type="journal article in Web of Science"
}